# SDR SWIA972152

- Difficulty date: December 2, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 4,707 hours, 6,695 cycles
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

NUMBER TWO ADI FAILED ON SHORT FINAL FOLLOWED BY HEADING CARD SPIN AND AUTO PILOT FAIL. REMOVED AND REPLACED NUMBER TWO  AHC85  IAW MM 34-25-00.  OPS CHECK GOOD.   PN ON:  622-6190-204
